MAUDE Adverse Event Report: ULRICH GMBH & CO. KG MAMBO; BONE SCREW

ULRICH GMBH & CO. KG MAMBO; BONE SCREW
Model Number CS 1830-19
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Device Embedded In Tissue or Plaque (3165)
Date of Event 03/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer) exemption # e2014011.
 
Event or Problem Description
Surgeon went in for an adjacent level issue and removed the plate thinking fusion had occurred and it was no longer needed.After removing the plate he noticed one of the screws had broken and the tip of the screw was left in the patient.

Brand Name
MAMBO
Common Device Name
BONE SCREW
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key7448255
Report Number9612420-2018-00005
Device Sequence Number1607788
Product Code KWQ
UDI-Device Identifier04052536008384
UDI-Public4052536008384
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090861
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2018
Report Date (Section F) 04/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCS 1830-19
Device Catalogue NumberCS 1830-19
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/23/2018
Date Report to Manufacturer04/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2018
Initial Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR